# SDR SWIA202306130007

- Difficulty date: June 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 21,194 hours, 12,007 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FR88 BETWEEN STGR 27R-28R.     (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED SHEAR CLIP AT FR 88 BETWEEN STGR 27R-28R. REF EMB SRM 51-40-08
